Home > Health > Medicines >

Can birth control cause nausea

Health related question in topics Medicine Treatment .We found some answers as below for this question "Can birth control cause nausea",you can compare them.

Yes birth control can cause nausea and vomiting (particularly for the first few cycles). ChaCha! [ Source: http://www.chacha.com/question/can-birth-control-cause-nausea ]
More Answers to "Can birth control cause nausea"
Why do birth control pills cause nausea?
http://answers.yahoo.com/question/index?qid=20081104162326AA2U6mX
They change the level of the estrogen hormone in the body and thus cause nausea (even pregnancy causes nausea). Try different brands and see which suits you better.
Can Stopping Birth Control Pills Cause Nausea??
http://www.nauseahelp.com/?p=8
Birth control pills are known to cause nausea in some women. One of the hormones contained in birth control pills, estrogen, can sometimes cause the lining of the stomach to become irritated. This, in turn, will often cause nausea. However,...
Can birth control pills cause nausea and spotting midway through ...?
http://answers.yahoo.com/question/index?qid=20081031234629AAgfMm9
i had the same thing in my first three packs. its fine it'll go away. also, since you only just statred ur pills u could still get pregnant. the pills take up to 3 months to work and u do show signs of pregnancy. :/ just make sure lol but i...

Related Questions Answered on Y!Answers

Birth control cause nausea?
Q: My girlfriend just started taking the pill Sunday and she has had really bad nausea on and off. Could this be a side effect?
A: Yes, it can be a symptom, nausea is actually a very common side effect of birth control, as well as headaches, mood swings, depression, weight loss/gain, fatigue, and more.Tell her to take it with food and see if that helps.
do Birth Control pills cause nausea and vomitting for some people?
Q: two days into taking BS, yasmin and i think it is making me sick. what is your experience???
A: It made me nauseaus as well, until I got use to taking them. The first time I started I was on Ortho Tricyclen 1/35. I never overcame the nauseau and I had to switch to a lower estrogen pill. Try taking them early in the morning after breakfast or so, that helped me alot!!
Is it normal for birth control to cause nausea?
Q: cause i started a week ago taking itand ever since i've been wanting to puke
A: yes definitely I had to switch 3 different brands of pills until i found the right hormone for my body. i was on a brand for a full year and i started to get nausea so then i got onto something different. that one was lower and that didn't help so i got on a high one and its been perfect since. i think you should stop taking it and see if that is the cause of your nausea and if it is then try a different level of hormone. no need to be suffering like that. i know exactly how you feel. when u find the right one you will feel no differently. Good luck!
TOP


Prev Question: What happens if I take creatine when I don't work out
Next Question:

People also view
  • Can birth control cause nausea
  • What is the fastest way to get weed out of your system and fast
  • What happens if I take creatine when I don't work out
  • What do you do for an infected ingrown hair
  • How much is the Nuva ring
  • Does peeing on your feet prevent athletes foot
  • How do you get rid of hickes
  • What is the white pill with m357 on it
  • What is Loratab used for
  • What are some types of medications for adhd